Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Burning sensation on mons pubis skin. Used Hydrocortisone cream. Could it be heat rash, fungal infection?

Burning (not really itching) on mons pubis skin for 1 week. Skin does not look red and there do not appear to be any bumps. Pubic hair has never been shaved. I ve spent time outdoors recently exercising in the 90+° heat, sweating in pubic area. I ve tried to keep area clean and change (cotton) panties when necessary. Not sexually active. I have not spent any time in any new environments or with any new people. Self Tx: OTC 1% hydrocortisone cream to skin twice a day for the last two days with only short-term improvement. Dx: Heat rash vs fungal infection vs ?
Asked On : Sun, 29 Jul 2012
Answers:  1 Views:  412
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,  
Medical Topics
Dermatologist 's  Response
Hi i think it is a fungal infection due to excessive sweating .usually heat rash presents as as grouped erythematous papules over the labia.use absorb dusting powder in the morning and terbinafine ointment in the night and use of atarax 25 mg at night and flucanazole 150 mg weekly once for four weeks can cure the condition
Answered: Mon, 7 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor